MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DEVICE,ACCESS,20MM,MULTI-DOSE VIAL

Medline Industries, LP MEDLINE; DEVICE,ACCESS,20MM,MULTI-DOSE VIAL
Catalog Number DYNDTN0601ACS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿access devices are defective and are causing vials to leak and therefore causing the studio to have to waste vials due to sterility concerns.¿.
 
Additional Manufacturer Narrative
The account reported finding leaking vials and stated that the studio had to waste vials due to sterility concerns.Customer samples were delayed en route for evaluation and never arrived; the division pulled 5ea for evaluation, connected the access device to a vial of liquid, connected a syringe, flipped the unit upside down, and began to pull fluid from the vial into the syringe.After the syringe was disconnected, fluid appeared to leak from the vial, and based on the complaint details, sample evaluation, and investigation, the complaint can be confirmed.The vendor did not find any discrepancies in their production records that could have contributed to the reported issue, the cause was documented as cannot determine cause, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DEVICE,ACCESS,20MM,MULTI-DOSE VIAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50872322
Report Number1417592-2026-49281
Device Sequence Number18806890
Product Code FPA
UDI-Device Identifier10884389191002
UDI-Public10884389191002
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN0601ACS
Device Lot Number24105197
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown